# SDR 9616909104

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FORWARD AND AFT EMERGENCY CEILING LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS BETWEEN GALLEYS AND RIGHT AFT LAV, OPERATIONAL CHECK OK.
